Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 2, Pages 147-156
http://dx.doi.org/10.1155/S1048953392000121

Generalized two point boundary value problems. existence and uniqueness

1Department of Applied Mathematics, Florida institute of Technology, 150 W. University Blvd., Melbourne 32901-6988, Florida, USA
2Department of Mathematics, Embry-Riddle Aeronautical University, Daytona Beach 32114, Florida, USA

Received 1 April 1991; Revised 1 July 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. N. Murty and S. Sivasundaram, “Generalized two point boundary value problems. existence and uniqueness,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 147-156, 1992. https://doi.org/10.1155/S1048953392000121.